# SDR SIMA20130607009

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 26,260 hours, 22,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LT OVER WING EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE BULB IN OVER WING EMERGENCY LIGHT IAW AMM 33-50-06-000-801-A AND  33-50-06-400-801-A.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
